# SDR DALA12004863123

- Difficulty date: August 4, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 31,751 hours, 16,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND ROW 16 EMERGENCY LIGHTING INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY FOR ROW 16 IAW AMM 33-50.  OPS CHECKED GOOD.  OK FOR SERVICE.
